# SDR SIMA20211006014

- Difficulty date: October 6, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 14,338 hours, 9,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH CENTER BEAM IS CORRODED BTW FR 85-86. (LEVEL 2 CORROSION) -C/A-UPON FURTHER INVESTIGATION CORROSION FOUND TO BE LOCATED ON THE LH CENTER BEAM UPPER SHEET GUSSET (NOT ON THE BEAM), REMOVED AND REPLACED LH CENTER BEAM GUSSET BETWEEN FR 85 AND FR 86.
